The Kawasaki identity and the fluctuation theorem

Carberry, D. M., Williams, S. R., Wang, G. M., Sevick, E. M. and Evans, D. J. (2004) The Kawasaki identity and the fluctuation theorem. Journal of Chemical Physics, 121 17: 8179-8182. doi:10.1063/1.1802211

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ298976_OA.pdf Full text (open access) application/pdf 592.25KB 0

Author Carberry, D. M.
Williams, S. R.
Wang, G. M.
Sevick, E. M.
Evans, D. J.
Title The Kawasaki identity and the fluctuation theorem
Journal name Journal of Chemical Physics   Check publisher's open access policy
ISSN 0021-9606
Publication date 2004-11-01
Sub-type Article (original research)
DOI 10.1063/1.1802211
Open Access Status File (Publisher version)
Volume 121
Issue 17
Start page 8179
End page 8182
Total pages 4
Place of publication Melville, NY, United States
Publisher A I P Publishing LLC
Language eng
Formatted abstract
In this paper we show that the Fluctuation Theorem of Evans and Searles [D. J. Evans, D. J. Searles, Phys. Rev. E 50, 1645 (1994)] implies that the Kawasaki function ⟨exp(−Ωt)⟩〈exp(−Ωt)〉 is unity for all time t. We confirm this relationship using experimental data obtained using optical tweezers, and show that the Kawasaki function is a valuable diagnostic tool.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Chemical Engineering Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 16 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Apr 2013, 16:17:10 EST by System User on behalf of Learning and Research Services (UQ Library)